# SDR CALA2019100701709

- Difficulty date: October 6, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N37471
- Make and model: Boeing 737924ER
- Aircraft serial: 37102
- Aircraft time: 22,840 hours, 7,999 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285A12002
- Condition: Intermittent
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED TO EXTEND BEYOND 5.  UNABLE TO CORRECT.  LANDED WIT H FLAPS 5.  PSEU ILLUM. ACCOMPLISHED BITE TEST OF PSEU, FOUND FAULTS 32-62009 AND 32-62010. MOVED FLAPS TO 40 AND BACK TO 0, FAULTS WENT AWAY AND PSEU LIGHT EXTINGUSHED. T/S REF FIM 27-81-00-810-806 AND FOUND FAULT 27-81357 LE SLAT FE UCM ON THE FSEU. ITS AN INTERMITTENT INACTIVE/ LATCHED EXTERNAL FAULT. ITS FAULTING SLATS S1,S2,S3, S6,S7,S8. RAN LEADING EDGE UNCOMMANDED MOTION TEST REF AMM 27-81-00-700-804 AND NO FAULTS NOTED. NEW FSEU ON ORDER TO LAS FOUND NO FAULTS FOR LEGS 0 THRU 6, FAULTS NOTED HAPPEND ON LEGS 7 AND 8, REPLACED FSEU AS A PERCAUTION REF AMM 27-51-01, ALL OP CHECKS PASSED REF AMM 27-51-00-740-801, 27-81-00-730-801, 27-81-00-700-804, 27-51-00-740-803, 27-51-00-740-802 ADD EMP:U159655 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1034471  SN OFF 4776 UNIT, FLAP & SL  OFF 29-2751-9-0049 4776 ON 29-2751-9-0049 0190
